# SDR SWAA2022040532641

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,604 hours, 11,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 787+7' AND 847 UNDER CENTER LOWER DOOR TRESHOLD PLATE ;TRESHOLD WEB IS CORRODED IN SEVERAL AREAS BETWEEN RBL 20 AND RBL 28 WL 155.3 AS MARKED / REMOVED CORROSION AFT CARGO COMPARTMENT THRESHOLD WEB STA 787+7 TO 847 IAW SRM 51-10-07-0G-0. FOUND TO BE 100% MATERIAL LOSS OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED AND REPLACED WEB IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A812 REV A ATAG IK0572 P/N A46A8123-25
